I am a 36-year-old male. I had my checkup and GGT was 51 and ALT was 67 all others were within limits. Now I have a problem of headache, fast heartbeat only when trying to sleep, also feel like my left chest has a lot of gas. Why I am especially worried is I vomited and I highly suspect blood in it and also feels shortness of breath. I am taking 2.5 mg Cilazapril.
Welcome to icliniq.com.
As per the liver function test (LFT) of your blood, you have a mild increase in GGT (gamma-glutamyl transferase) and ALT (alanine aminotransferase). GGT suggests there is a possibility of mild damage to the liver and biliary system especially due to alcohol. We need to have full liver function reports so we can compare your AST (aspartate aminotransferase) and ALT ratio.
Blood or dark brown colored vomitus is always abnormal you need to find the cause. If you are taking alcohol drinks please try to minimize. Pain in the chest with blood in the vomitus can be of a reason for stomach or esophageal pathology also. So please get checked and followup with reports. Please do CBC (complete blood count), LFT, coagulation profile and bleeding time.
Was this answer helpful?|
.. gone through the attachments (attachment removed to protect patient identity). Probable cause is cholecystitis. After reviewing your records, it is noticeable that there is persistent leukocytosis with prevailing neutrophilia and a slight microc... Read fullIs headache a side-effect of Nevanac ophthalmic suspension?
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ... Read fullI had shortness of breath and chest pain after breathing in steam. Am I at risk?
After it happened, moments later I had shortness of breath and had pain on the left side of my chest ... There is only a dull lingering pain on the left side of my ... Read full
Ask your health query to a doctor online?Ask a Family Physician Now